Items where Author is "Samoilenko, Yu. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 17.

Article

Kyrychenko, A. A. and Samoilenko, Yu. S. and Tymoshkevych, L. M. (2015) Structure of the systems of orthogonal projections connected with countable Coxeter trees. Ukrainian Math. J., 66 (9). pp. 1324-1332.

Ostrovskyi, V. L. and Samoilenko, Yu. S. (2006) On spectral theorems for families of linearly connected selfadjoint operators with prescribed spectra associated with extended Dynkin graphs. Ukrain. Mat. Zh., 58 (11). pp. 1556-1570.

Ostrovskyi, V. L. and Samoilenko, Yu. S. (1996) On representations of $*$-algebras in mathematical physics. J. Nonlinear Math. Phys., 3 (1-2). pp. 160-163.

Ostrovskyi, V. L. and Samoilenko, Yu. S. (1995) On representations of the Heisenberg relations for the quantum $E(2)$ group. Ukrain. Mat. Zh., 47 (5). pp. 689-692.

Ostrovskyi, V. L. and Samoilenko, Yu. S. (1995) Representations of $*$-algebras and dynamical systems. J. Nonlinear Math. Phys., 2 (2). pp. 133-150.

Ostrovskyi, V. L. and Samoilenko, Yu. S. (1995) Representations of quadratic $*$-algebras by bounded and unbounded operators. Rep. Math. Phys., 35 (2-3). pp. 283-301.

Ostrovskyi, V. L. and Samoilenko, Yu. S. (1993) On pairs of selfadjoint operators. Sem. Sophus Lie, 3 (2). pp. 185-218.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1993) On pairs of unbounded selfadjoint operators associated with an algebraic relation. Ukrain. Mat. Zh., 45 (9). pp. 1253-1258.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1991) Structure theorems for a pair of unbounded selfadjoint operators satisfying quadratic relation. Akad. Nauk Ukrain. SSR Inst. Mat. Preprint (4). pp. 1-25.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1989) Families of unbounded selfadjoint operators that are connected by non-Lie relations. Funktsional. Anal. i Prilozhen., 23 (2). pp. 67-68.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1989) Representation of $*$-algebras with two generators and polynomial relations. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 172 (Differ). 121-129, 171.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1989) Unbounded operators satisfying non-Lie commutation relations. Rep. Math. Phys., 28 (1). pp. 91-104.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1988) Application of the projection spectral theorem to noncommuting families of operators. Ukrain. Mat. Zh., 40 (4). pp. 469-481.

Berezanskii, Yu. M. and Ostrovskii, V. L. and Samoilenko, Yu. S. (1988) Expansion in eigenfunctions of families of commuting operators, and representations of commutation relations. Ukrain. Mat. Zh., 40 (1). pp. 106-109.

Book Section

Ostrovskyi, V. L. and Samoilenko, Yu. S. (1995) Representations of quadratic $\ast$-algebras with two generators. In: Spectral and evolutional problems. Simferopol. Gos. Univ., Simferopol, pp. 15-28.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1993) Pairs of bounded selfadjoint operators connected by a quadratic relation. In: Mathematics today. ``Vishcha Shkola'', Kiev, pp. 98-114.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1992) Structure theorems for a pair of unbounded selfadjoint operators satisfying a quadratic relation. In: Representation theory and dynamical systems. Adv. Soviet Math., 9 . Amer. Math. Soc., Providence, RI, pp. 131-149.

This list was generated on Tue Jun 27 04:10:26 2017 EEST.